| Model Number |
00884450038109 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the tip of the catheter detached within the common femoral.The physician attempted to retrieve it with a snare but was unable to remove the detached tip.A stent was placed to hold the detached tip in place within the patient's body.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The returned sample evaluation concluded that the most probable root cause of the occurrence was forces imposed upon the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.